# SDR 2009FA0000079

- Difficulty date: February 3, 2009
- Submitted: February 12, 2009
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech 200CBEECH
- Aircraft serial: BL69
- Aircraft time: 9,010 hours, 6,677 cycles
- Engine: Pwa PT6A42
- System (JASC): 7100 · Powerplant System
- Part: Duct
- Part number: 1019100491112
- Condition: Cracked
- Location: Zone 400
- Part time: 9,010 hours, 6,677 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACE OF THE RT ENGINE, AFT LOWER COWLING FWD BULKHEAD P/N 101-910038-3, CRACKS WERE DISCOVERED IN THE LT AND RT COWLING AFT DUCTS P/N 101-910049-11 AND 101-910049-12 UPPER MOUNTING FLANGES.  THIS AREA IS ONLY ACCESSIBLE BY REMOVING THE PANEL (DOOR) PN 101-910049-47 LOCATED IN THE CTR OF THE AFT COWL DUCT ASSY AND USING A BRIGHT LIGHT AND A MIRROR OR BY USE OF A BORESCOPE.  THIS PROBLEM WAS DISCOVERED ON A HIGH TIME ACFT WITH 9010 HOURS TT IN SERVICE, BUT THE CONDITION COULD BE PRESENT ON LOWER TIME ACFT.  RECOMMEND THIS AREA BE INSPECTED DURING A 'DETAILED ENGINE INSP' SUCH AS A PHASE 4 OF THE ACFT RECOMMENDED INSP PROGRAM.
